MathSciNet Relay Station
MathSciNet bibliographic data
MR1307537 58F11 (28D15 54H20 58F25)
Keynes, H. B.; Markley, N. G.; Sears, M. On close to linear cocycles. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1923–1931.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement